# SDR DLM88090924

- Difficulty date: May 26, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 48,378 hours, 36,464 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930494501
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, INBD VANE HAS DENTS AND PUNCTURE ON EXISTING REPAIR LWR SURFACE. REPAIRED IAW ERA 4731169-14 REV ORIG. DATED 5/20/09.
